Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Miami, FL

April 28, 2011Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 28, 2011, 6:43 PM EDT for Glades County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 6:43 PM EDT (22:43 UTC)
Expired
Apr 28, 2011, 7:24 PM EDT
In force
41 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 125 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 6:55 PM EDTHAIL 1.75Buckhead Ridge, FLREPORTED BY THE SHERIFF DEPARTMENT AS WELL AS LIGHTSEY FISH COMPANY. BLEW OFF SCREEN PORCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1823 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS52 KMFL 282243
SVRMFL
FLC043-282330-
/O.NEW.KMFL.SV.W.0014.110428T2243Z-110428T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
643 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 730 PM EDT

* AT 641 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES EAST OF BRIGHTON SEMINOLE INDIAN TO
  LAKEPORT...AND MOVING NORTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAKEPORT...
  BUCKHEAD RIDGE...
  BRIGHTON SEMINOLE INDIAN...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2701 8101
      2698 8108 2692 8107 2693 8110 2689 8111
      2688 8109 2687 8109 2689 8119 2722 8109
      2722 8095
TIME...MOT...LOC 2243Z 209DEG 14KT 2708 8097 2695 8111

$$

TINGLER
2 follow-up statements
456 
WWUS52 KMFL 282257
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT THU APR 28 2011

FLC043-282330-
/O.CON.KMFL.SV.W.0014.000000T0000Z-110428T2330Z/
GLADES FL-
657 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

AT 654 PM EDT...A LINE OF SEVERE THUNDERSTORMS IS INDICATING BY THE 
NATIONAL WEATHER SERVICE DOPPLER RADAR. GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH MAY BE OCCURRING. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM BUCKHEAD RIDGE TO 6 MILES 
EAST OF LAKEPORT...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
INDIAN PRAIRIE CANAL MOUTH...
BRIGHTON SEMINOLE INDIAN...
BUCKHEAD RIDGE...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2701 8101
      2698 8108 2692 8107 2693 8110 2689 8111
      2694 8117 2722 8109 2722 8095
TIME...MOT...LOC 2256Z 222DEG 14KT 2712 8089 2699 8103

$$

TINGLER
997 
WWUS52 KMFL 282324
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
724 PM EDT THU APR 28 2011

FLC043-282333-
/O.CAN.KMFL.SV.W.0014.000000T0000Z-110428T2330Z/
GLADES FL-
724 PM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY IS
CANCELLED...

THE STORMS HAVE WEAKENED ACROSS NORTH GLADES COUNTY, HOWEVER SMALL 
PEA SIZED HAIL AND NUMEROUS LIGHTNING STRIKES REMAIN IN THE AREA.

LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2701 8101
      2698 8108 2692 8107 2693 8110 2689 8111
      2694 8117 2722 8109 2722 8095
TIME...MOT...LOC 2323Z 209DEG 14KT 2722 8088 2709 8103

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:38 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 28, 2:38 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT THU APR 28 2011

.SHORT TERM...
HIGH PRESSURE WILL CONTINUE TO SLOWLY SLIDE OFF TO THE EAST
TONIGHT. ANY SHOWERS OR THUNDERSTORMS LEFT ACROSS THE AREA WILL
BEGIN TO DIMINISH DURING THE EVENING HOURS SHORTLY AFTER SUNSET. A
WEAKENING COLD FRONT WILL MOVE INTO SOUTH FLORIDA BY FRIDAY
AFTERNOON. ALTHOUGH MOST OF THE FAVORABLE DYNAMICS FOR SEVERE
WEATHER WILL REMAIN TO OUR NORTH, A FEW THUNDERSTORMS ARE POSSIBLE
ACROSS THE AREA OUT AHEAD OF THE FRONT. THE BEST CHANCE FOR STRONG
THUNDERSTORMS WILL BE ACROSS THE NORTHERN PORTION OF OUR CWA. THIS
FRONT WILL EVENTUALLY DIMINISH JUST TO OUR SOUTH AND THERE WILL BE
ENOUGH MOISTURE IN PLACE TO SUPPORT A CHANCE OF ISOLATED SHOWER
ACTIVITY ACROSS SOUTHERN AREAS THROUGHOUT FRIDAY NIGHT.

&&

.LONG TERM...

MANY AREAS WILL REMAIN DRY ON SATURDAY, HOWEVER
EXTREME SOUTHERN AREAS NEAR THE DIMINISHING FRONTAL BOUNDARY WILL STILL
HAVE A SLIGHT CHANCE OF ISOLATED SHOWERS THROUGHOUT THE DAY. WINDS
WILL SHIFT TO THE NORTHEAST AND INCREASE IN SPEED DURING THE DAY
ON SATURDAY. THE EASTERN HALF OF SOUTH FLORIDA COULD SEE WINDS UP TO 15
TO 20 MPH WITH HIGHER GUSTS. WINDS ARE FORECASTED TO TURN TO THE
EAST AND SOUTHEAST AFTER TUESDAY AS A RIDGE OF HIGH PRESSURE
CONTINUES TO BUILD INTO THE AREA.

.MARINE...
WINDS WILL AVERAGE BETWEEN 10 TO 15 KNOTS OUT AHEAD OF A COLD
FRONT THAT WILL MOVE THROUGH THE COASTAL WATERS ON FRIDAY. BEHIND
THIS FRONT, WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE TO 15
TO 20 MPH WITH HIGHER GUSTS ON SATURDAY. SEAS COULD APPROACH 6
FEET OVER PORTIONS OF THE GULF STREAM ON SATURDAY.

&&

.FIRE WEATHER...
AREAS OF SMOKE WILL AFFECT PORTIONS OF COLLIER, GLADES, AND HENDRY
COUNTIES TONIGHT INTO TOMORROW. THIS WILL CREATE RESTRICTED
VISIBILITIES ALONG WITH HAZARDOUS DRIVING CONDITIONS. WINDS MAY
SHIFT TO THE NORTHEAST LATER ON FRIDAY INTO SATURDAY. THIS COULD
RESULT IN ANY ONGOING FIRE BEHAVING DIFFERENTLY WITH THE SMOKE
SPREADING IN A DIFFERENT DIRECTION. MINIMUM RELATIVE HUMIDITY
VALUES ARE FORECASTED TO STAY ABOVE 35 PERCENT DURING THE DAY ON
FRIDAY. ON SATURDAY, MINIMUM RELATIVE HUMIDITY VALUES COULD FALL
BELOW 35 PERCENT FOR A FEW HOURS IN THE AFTERNOON ACROSS
NORTHWESTERN INTERIOR SECTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  87  68  83 / 20 30 10 10
FORT LAUDERDALE  75  88  71  83 / 20 30 10 10
MIAMI            75  89  71  85 / 20 30 20 20
NAPLES           74  91  69  88 / 20 30 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...55/CWC
AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Apr 28, 4:30 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT THU APR 28 2011

FLZ063-066>075-168-172>174-290845-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
430 PM EDT THU APR 28 2011

...SMOKE MAY CAUSE REDUCED VISIBILITIES TONIGHT WEST...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...
...CHANCE OF EVENING THUNDERSTORMS MOSTLY NEAR LAKE OKEECHOBEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS EVENING AND TONIGHT

RIP CURRENTS: A SOUTHEAST WIND OF 10 TO 15 MPH COMBINED WILL
CONTINUE TO RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE
ATLANTIC BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING
MAINLY INLAND ACROSS GLADES, HENDRY, PALM BEACH AND BROWARD
COUNTIES. THE PRIMARY IMPACT FROM THE STRONGEST STORMS WILL BE
OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS TO 45 MPH, SMALL HAIL AND
BRIEF HEAVY DOWNPOURS.

TEMPERATURES: A LARGE PORTION OF INTERIOR SOUTH FLORIDA WILL REACH
THE MID 90S THIS AFTERNOON AND THIS COMBINED WITH HIGH HUMIDITY
WILL RESULT IN HEAT INDEX VALUES, OR APPARENT TEMPERATURES, OF 100
TO 105 DEGREES WITH VALUES JUST ABOVE 105 POSSIBLE IN SOME OF THE
WARMEST SPOTS.

VISIBILITY: MULTIPLE WILDFIRES CONTINUE ACROSS SOUTH FLORIDA TODAY.
A FEW FIRES ARE CURRENTLY IN THE BIG CYPRESS PRESERVE, NEAR THE
GOLDEN GATE COMMUNITY IN NAPLES, AND NEAR MUSE IN GLADES COUNTY. SMOKE
FROM THESE FIRES COULD RESULT IN REDUCED VISIBILITIES THIS EVENING
AND TONIGHT. THIS COULD ALSO CAUSE PROBLEMS FOR PERSONS WITH
BREATHING ILLNESSES. FURTHERMORE, SHOULD THERE BE ANY WIND SHIFTS
NEAR THESE FIRES TOWARD RESIDENTIAL AREAS EVACUATION ORDERS
COULD BE PUT IN PLACE. SO RESIDENTS ARE ADVISED TO REMAIN ON THE
ALERT WITH THE LOCAL AUTHORITIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS ON FRIDAY ACROSS ALL OF
SOUTH FLORIDA AHEAD OF THE WEAKENING COLD FRONT. SOME OF THESE STORMS
MAY BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL.

A NORTHEAST TO EAST WIND OF 15 TO 20 MPH WILL DEVELOP ACROSS THE
ATLANTIC BEACHES ON SATURDAY AND SUNDAY RESULTING IN AT LEAST A
MODERATE RISK OF RIP CURRENTS. THE THREAT FOR RIP CURRENTS WILL
CONTINUE INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

PS

In the hours before

Special weather statement, Apr 28, 4:32 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT THU APR 28 2011

FLZ066-282100-
HENDRY FL-
432 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDRY COUNTY

* UNTIL 500 PM EDT

* AT 426 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES SOUTHEAST OF DEVILS GARDEN... MOVING
NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTH EASTERN HENDRY COUNTY ALONG HIGHWAY 846.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2660 8107 2649 8088 2635 8099 2642 8121
TIME...MOT...LOC 2031Z 219DEG 6KT 2648 8105

TINGLER
Special weather statement, Apr 28, 4:56 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT THU APR 28 2011

FLZ066-282130-
HENDRY FL-
456 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL HENDRY COUNTY

* UNTIL 530 PM EDT

* AT 452 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DEVILS GARDEN...AND MOVING
NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN HENDRY COUNTY ALONG HIGHWAY 846.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2662 8090 2642 8088 2637 8104 2649 8113
TIME...MOT...LOC 2055Z 240DEG 5KT 2648 8101

TINGLER
Special weather statement, Apr 28, 5:39 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT THU APR 28 2011

FLZ066-282215-
HENDRY FL-
539 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HENDRY COUNTY

* UNTIL 615 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTHEAST OF DEVILS GARDEN TO 9 MILES SOUTHEAST OF DEVILS GARDEN...
  AND MOVING EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CLEWISTON...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

LAT...LON 2676 8092 2648 8090 2650 8123 2669 8120
TIME...MOT...LOC 2139Z 259DEG 13KT 2669 8104 2652 8102

TINGLER
Special weather statement, Apr 28, 5:53 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT THU APR 28 2011

FLZ066-282215-
HENDRY FL-
553 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDRY COUNTY

* UNTIL 615 PM EDT

* AT 549 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF DEVILS GARDEN TO 8 MILES NORTHWEST OF BIG CYPRESS
SEMINOLE INDIAN RESERVATION. THESE STORMS WERE WERE NEARLY
STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  RURAL CENTRAL AND SOUTH HENDRY COUNTY ALONG HIGHWAYS 846 AND 833.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 T0 50 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2665 8128 2641 8091 2629 8107 2652 8127
      2656 8134
TIME...MOT...LOC 2152Z 200DEG 0KT 2653 8122 2638 8107

TINGLER
Special weather statement, Apr 28, 6:02 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT THU APR 28 2011

FLZ063-282230-
GLADES FL-
602 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN GLADES COUNTY

* UNTIL 630 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  EAST OF ORTONA TO MOORE HAVEN...AND MOVING NORTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MOORE HAVEN...
  LAKEPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2707 8093 2703 8094 2703 8097 2705 8097
      2698 8108 2695 8106 2692 8108 2693 8110
      2689 8111 2688 8109 2685 8109 2683 8106
      2682 8101 2677 8102 2678 8130 2695 8125
      2707 8094
TIME...MOT...LOC 2201Z 217DEG 9KT 2681 8122 2686 8106

TINGLER
Special weather statement, Apr 28, 6:33 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EDT THU APR 28 2011

FLZ063-282300-
GLADES FL-
633 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GLADES COUNTY

* UNTIL 700 PM EDT

* AT 628 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  SOUTHEAST OF BRIGHTON SEMINOLE INDIAN TO 5 MILES SOUTH OF
  LAKEPORT...AND MOVING NORTHEAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAKEPORT...
  BRIGHTON RESERVATION...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2720 8092 2716 8087 2714 8087 2707 8094
      2707 8093 2704 8093 2703 8097 2705 8097
      2701 8101 2698 8108 2692 8107 2693 8110
      2689 8111 2687 8109 2690 8118 2722 8109
      2722 8095
TIME...MOT...LOC 2232Z 213DEG 14KT 2705 8099 2692 8111

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:32 PM EDTSpecial Weather StatementMFLHendry28 min
Apr 28, 4:56 PM EDTSpecial Weather StatementMFLHendry34 min
Apr 28, 5:39 PM EDTSpecial Weather StatementMFLHendry36 min
Apr 28, 5:53 PM EDTSpecial Weather StatementMFLHendry22 min
Apr 28, 6:02 PM EDTSpecial Weather StatementMFLGlades28 min
Apr 28, 6:33 PM EDTSpecial Weather StatementMFLGlades27 min
Apr 28, 6:44 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.